| Model Number |
2R8538 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D4: lot #: the suspected lot was dr24c27025 (not valid).H11: the device was not returned and the suspected lot number is not valid; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of clearlink system - non-dehp solution sets leaked from an unspecified location.The process step was not specified, and it was unknown if a patient was connected at the time of this event.There was no report of patient injury or medical intervention associated with this event.No additional information is available.